| Model Number |
ME2050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: (5) 2000e; c25013e, therapy date: unk.The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
Event or Problem Description
It was reported that the plastic collar is broken.There was no patient involvement.
Additional Manufacturer Narrative
Correction on initial report: d.11, h6/patient code.The customer¿s report that the collar is broken was confirmed.The set sample was inspected for kinks, holes/tears in the tubing or damages to the components visual inspection of the set noted the male luer to be damaged with the expected collar piece broken off from the collar base.No other damages or issues were observed with the rest of the set components.Functional testing was deemed unnecessary due to the observed damage.The root cause was identified as related to design of the specific male luer component.The device history record for model me2050 could not be performed due to no lot numbers being provided for the reported suspect set samples.
Event or Problem Description
It was reported that the plastic collar is broken which occurs upon connection or disconnection.